ResearcherID Thomson Reuters  

Raoul, Gaël
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: M-9794-2015
URL: http://www.researcherid.com/rid/M-9794-2015
Subject: Mathematics
Keywords: partial differential equations; modelling; mathematical biology
ORCID: http://orcid.org/0000-0002-9132-5550
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Centre de mathématiques appliquées (CMAP)
Role:
My URLs: http://www.cmap.polytechnique.fr/~raoul/
 

Publication Groups

Publication List 1 (23)

 

This list contains papers that I find interesting.

publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Asymptotic profile in selection-mutation equations: Gauss versus Cauchy distributions
 Author(s): Calsina, Àngel; Cuadrado, Sílvia; Desvillettes, Laurent; et al.
 Source: arXiv preprint arXiv:1511.04961 Published: 2015
added
07-Dec-15
2.  Title: Confinement by biased velocity jumps: aggregation of Escherichia coli
 Author(s): Calvez, Vincent; Raoul, Gaël; Schmeiser, Christian
 Source: Kinetic and Related Models Volume: 8 Issue: 4 Pages: 1937-5093 Published: 2015
added
07-Dec-15
3.  Title: Dynamics of a kinetic model describing protein exchanges in a cell population
 Author(s): Magal, Pierre; Raoul, Gaël
 Source: arXiv preprint arXiv:1511.02665 Published: 2015
added
07-Dec-15
4.  Title: Existence of self-accelerating fronts for a non-local reaction-diffusion equations
 Author(s): Berestycki, Nathanaël; Mouhot, Clément; Raoul, Gaël
 Source: arXiv:1512.00903 Published: 2015
added
07-Dec-15
5.  Title: The effect of climate shift on a species submitted to dispersion, evolution, growth and nonlocal competition
 Author(s): Alfaro, Matthieu; Berestycki, Henri; Raoul, Gaël
 Source: arXiv preprint arXiv:1511.05110 Published: 2015
added
07-Dec-15
6.  Title: Virulence evolution at the front line of spreading epidemics
 Author(s): Griette, Quentin; Raoul, Gaël; Gandon, Sylvain
 Source: Evolution Volume: 69 Issue: 11 Pages: 2810-2819 Published: 2015
added
07-Dec-15
7.  Title: Bistable travelling waves for nonlocal reaction diffusion equations
 Author(s): Alfaro, Matthieu; Coville, Jerome; Raoul, Gael
 Source: Discrete and Continuous Dynamical Systems Volume: 34 Issue: 5 Pages: 1775-1791 Published: 2014
 Times Cited: 8
 DOI: 10.3934/dcds.2014.34.1775
added
07-Dec-15
8.  Title: Existence and qualitative properties of travelling waves for an epidemiological model with mutations
 Author(s): Griette, Quentin; Raoul, Gaël
 Source: arXiv preprint arXiv:1412.6354 Published: 2014
added
09-Nov-15
9.  Title: Local stability of perfect alignment for a spatially homogeneous kinetic model
 Author(s): Degond, Pierre; Frouvelle, Amic; Raoul, Gaël
 Source: Journal of Statistical Physics Volume: 157 Issue: 1 Pages: 84-112 Published: 2014
 Times Cited: 2
 DOI: 10.1007/s10955-014-1062-3
added
09-Nov-15
10.  Title: Asymptotics of steady states of a selection–mutation equation for small mutation rate
 Author(s): Calsina, Àngel; Cuadrado, Sílvia; Desvillettes, Laurent; et al.
 Source: Proceedings of the Royal Society of Edinburgh: Section A Mathematics Volume: 143 Issue: 06 Pages: 1123-1146 Published: 2013
added
09-Nov-15
publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: